Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Dec 27, 2015, 5:12 PM CST for Bradley County, Cleveland County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 5:12 PM CST (23:12 UTC)
- Expired
- Dec 27, 2015, 6:00 PM CST
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Bradley County, AR, Cleveland County, AR
The radar
The Little Rock radar (KLZK), 139 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 2:47 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
088
WFUS54 KLZK 272312
TORLZK
ARC011-025-280000-
/O.NEW.KLZK.TO.W.0039.151227T2312Z-151228T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
512 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL BRADLEY COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHEASTERN CLEVELAND COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 600 PM CST
* AT 511 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED MEAR HERMITAGE...OR 10 MILES SOUTHWEST OF
WARREN...MOVING NORTH AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
WARREN AND WEEKS AROUND 535 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ORLANDO AND FARMVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3343 9213 3347 9225 3382 9220 3379 9199
TIME...MOT...LOC 2311Z 191DEG 28KT 3349 9217
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
463 follow-up statements
669
WWUS54 KLZK 272321
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
521 PM CST SUN DEC 27 2015
ARC011-025-280000-
/O.CON.KLZK.TO.W.0039.000000T0000Z-151228T0000Z/
BRADLEY AR-CLEVELAND AR-
521 PM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH
CENTRAL BRADLEY AND SOUTHEASTERN CLEVELAND COUNTIES...
AT 520 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES SOUTHWEST OF WARREN...MOVING NORTH AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
WEEKS AROUND 530 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ORLANDO AND FARMVILLE.
&&
LAT...LON 3350 9210 3352 9223 3382 9220 3379 9199
TIME...MOT...LOC 2320Z 191DEG 28KT 3357 9215
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
46412
WWUS54 KLZK 272329
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
529 PM CST SUN DEC 27 2015
ARC011-025-280000-
/O.CON.KLZK.TO.W.0039.000000T0000Z-151228T0000Z/
BRADLEY AR-CLEVELAND AR-
529 PM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH
CENTRAL BRADLEY AND SOUTHEASTERN CLEVELAND COUNTIES...
AT 529 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WARREN...MOVING NORTH AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL BRADLEY AND SOUTHEASTERN CLEVELAND COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS: ORLANDO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3356 9208 3358 9220 3382 9220 3379 9199
TIME...MOT...LOC 2329Z 191DEG 27KT 3362 9213
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
44003
WWUS54 KLZK 272340
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
540 PM CST SUN DEC 27 2015
ARC011-025-280000-
/O.CON.KLZK.TO.W.0039.000000T0000Z-151228T0000Z/
BRADLEY AR-CLEVELAND AR-
540 PM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH
CENTRAL BRADLEY AND SOUTHEASTERN CLEVELAND COUNTIES...
AT 540 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WEEKS...MOVING NORTH AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
ORLANDO.
&&
LAT...LON 3364 9207 3366 9216 3381 9214 3379 9200
TIME...MOT...LOC 2340Z 191DEG 28KT 3370 9211
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 27, 2:48 PM CST, 2 hours 24 minutes earlier.
Area forecast discussion, Dec 27, 2:48 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 248 PM CST SUN DEC 27 2015 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT CONTINUING TO MONITOR CONVECTIVE TRENDS FOR A VARIETY OF POTENTIAL IMPACTS. FRONTAL BOUNDARY...PER 20Z SUBJECTIVE ANALYSIS...NOW LOCATED FROM JUST NORTH OF TEXARKANA...TO NORTH OF PINE BLUFF...IS TEMPORARILY STALLED. HEAVIEST RAINFALL CONTINUES TO AFFECT THE WESTERN THIRD OF THE FORECAST AREA. CHARACTERISTICS OF THE AIR MASS SOUTH OF THE BOUNDARY IS QUITE CONDUCIVE FOR SUPERCELL DEVELOPMENT. DAMAGING WIND GUSTS...AND POSSIBLE TORNADOES ARE EXPECTED IN THIS AREA THROUGH THE EVENING HOURS. LOW PRESSURE TO THE SOUTHWEST OF THE CWA WILL ACCELERATE NORTHWESTWARD DURING THE NIGHTTIME HOURS. FORECASTS ACCOUNT FOR AN EXPECTED DEVLOPING DRY SLOT....MOVING FROM SOUTHWEST TO NORTHEAST BY EARLY AFTERNOON MONDAY. && .LONG TERM...TUESDAY THROUGH SUNDAY INTENSE WINTER STORM RESPONSIBLE FOR THE FLOODING RAINS OVER THE WEEKEND WILL BE LOCATED ACROSS THE UPPER LAKES WITH THE ATTENDANT COLD FRONT WELL TO THE SOUTHEAST OF THE STATE AT THE START OF THE EXTENDED PERIOD. ALL MODELS STILL SHOWING A HIGHLY PROGRESSIVE AND AMPLIFIED PATTERN CONTINUING AND AS SUCH A BLEND OF SOLUTIONS WILL BE USED. MODELS ALL AGREE THAT ANOTHER DEEP TROUGH WILL BE LOCATED OVER THE ROCKIES AND FOUR CORNERS REGION TUESDAY MORNING. THIS SYSTEM IS EXPECTED TO MOVE TO THE NORTH OF THE STATE BUT WILL STILL DRAG A COLD FRONT THROUGH AS IT PULLS OUT. FRONT NOT OVERLY STRONG BUT WILL ACT TO BRING A REINFORCING SHOT OF COOL AIR TO THE AREA WITH TEMPERATURES MORE LIKE WHAT IS NORMALLY SEEN THIS TIME OF THE YEAR. ANOTHER SEPARATE WAVE MOVING THROUGH THE SOUTHERN STREAM MAY GRAZE SOUTHEAST ARKANSAS TUESDAY NIGHT AND EARLY WEDNESDAY BUT ONLY MINIMAL POPS ARE JUSTIFIED. AS THE UPPER TROUGH PULLS AWAY...THE PATTERN BUCKLES AS UPPER RIDGE BUILDS OVER THE WEST COAST. UPPER FLOW GOES TO QUASI ZONAL TO EVENTUALLY SLIGHTLY NORTHWEST FOR THE REMAINDER OF THE PERIOD. ON THE SURFACE WEAK HIGH PRESSURE WILL HELP TO KEEP THE AREA DRY THROUGH THE EXTENDED...SANS THE SLIGHT CHANCE OF SHOWERS OVER THE SOUTHEAST. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 43 54 34 47 / 100 90 10 10 CAMDEN AR 46 52 34 52 / 100 40 10 10 HARRISON AR 37 49 28 42 / 100 90 10 10 HOT SPRINGS AR 45 50 32 48 / 100 60 10 10 LITTLE ROCK AR 49 54 34 49 / 100 60 10 10 MONTICELLO AR 51 56 36 52 / 100 60 10 10 MOUNT IDA AR 42 48 30 48 / 100 60 10 10 MOUNTAIN HOME AR 39 51 31 44 / 100 90 10 10 NEWPORT AR 45 59 36 47 / 100 80 10 10 PINE BLUFF AR 50 55 35 49 / 100 60 10 10 RUSSELLVILLE AR 45 51 32 46 / 100 70 10 10 SEARCY AR 48 56 34 47 / 100 80 10 10 STUTTGART AR 54 57 36 49 / 100 70 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...55 / LONG TERM...56
Hazardous weather outlook, Dec 27, 4:30 PM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 430 PM CST SUN DEC 27 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 430 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT A COLD FRONT HAS MOVED INTO SOUTHERN ARKANSAS AT THIS TIME WITH WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUING. HEAVY RAINFALL IS EXPECTED TO CONTINUE THROUGH THE EARLY MONDAY MORNING OVER THE NORTHWEST HALF OF THE STATE. SEVERAL INCHES OF ADDITIONAL RAINFALL ARE EXPECTED TO FALL ON GROUND THAT IS ALREADY SATURATED AND WITH NO WHERE FOR THE WATER TO RUN OFF TO...FLASH FLOODING IS LIKELY TO CONTINUE. THE HEAVIEST AMOUNTS OF RAIN STILL LOOK TO BE OVER THE OUACHITA AND OZARK MOUNTAIN REGIONS. RAINFALL AMOUNTS WILL BE LESS OVER THE SOUTHEAST HALF OF THE STATE BUT LOCALLY HEAVY RAIN CAN NOT BE RULED OUT HERE EITHER. A FLASH FLOOD WATCH REMAINS IN EFFECT OVER MUCH OF THE STATE THROUGH MONDAY AFTERNOON. IN ADDITION TO THE HEAVY RAIN...STRONG TO SEVERE THUNDERSTORMS CANNOT BE DISCOUNTED. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE IN THE SOUTH WHERE A SLIGHT RISK EXISTS. THE PRIMARY THREAT WILL BE DAMAGING WINDS...BUT A FEW TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN UPPER LEVEL IMPULSE IS FORECAST TO TRACK ACROSS THE AREA MONDAY...BRINGING ONE LAST ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION. RIVER FLOODING WILL ALSO BE AN INCREASING CONCERN INTO THE COMING WEEK. PLEASE MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN THE COMING DAYS. THIS IS ESPECIALLY THE CASE THIS HOLIDAY WEEKEND WITH MANY PEOPLE TRAVELING ACROSS ARKANSAS WHO ARE NOT FAMILIAR WITH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Dec 27, 1:30 PM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
130 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD COVE 34.44N 94.41W
12/27/2015 POLK AR SOCIAL MEDIA
NUMEROUS ROADS AND DRIVEWAYS UNDER SEVERAL FEET OF
WATER...MAKING THEM IMPASSABLE.
&&
226Local storm report, Dec 27, 2:11 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
211 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM FLOOD ACORN 34.64N 94.20W
12/27/2015 POLK AR SOCIAL MEDIA
WATER COVERING ROADS IN ACORN, AR.
&&
MBROWNSpecial weather statement, Dec 27, 3:17 PM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 317 PM CST SUN DEC 27 2015 ARZ062-066-067-272200- CALHOUN AR-OUACHITA AR-DALLAS AR- 317 PM CST SUN DEC 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALHOUN...SOUTH CENTRAL DALLAS AND EASTERN OUACHITA COUNTIES UNTIL 400 PM CST... AT 316 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CULLENDALE...OR 8 MILES SOUTHEAST OF CAMDEN...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORDYCE...BEARDEN...THORNTON...HIGHLAND INDUSTRIAL PARK...HARLOW...EAST CAMDEN...LOCUST BAYOU...FRENCHPORT...MILLVILLE...DELHI...EAGLE MILLS... CHAMBERSVILLE AND HOPEVILLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN ARKANSAS. LAT...LON 3343 9266 3348 9282 3390 9265 3380 9235 TIME...MOT...LOC 2116Z 207DEG 32KT 3352 9271 224
Local storm report, Dec 27, 4:14 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
414 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO CALHOUN 33.88N 91.78W
12/27/2015 LINCOLN AR LAW ENFORCEMENT
CALHOUN SHERIFFS OFFICE REPORTS TORNADO ON GROUND IN THE
CALHOUN AREA...WEST OF HAMPTON.
&&
MBROWNLocal storm report, Dec 27, 4:21 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
421 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 5 W HAMPTON 33.54N 92.55W
12/27/2015 CALHOUN AR LAW ENFORCEMENT
CALHOUN SHERIFFS OFFICE REPORTS TORNADO ON GROUND WEST OF
HAMPTON.
&&
MBROWNLocal storm report, Dec 27, 5:06 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
506 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM FLOOD WALDRON 34.90N 94.09W
12/27/2015 SCOTT AR COUNTY OFFICIAL
NUMEROUS ROADS AND STATE HIGHWAYS FLOODED AND CLOSED IN
SCOTT COUNTY.
&&
MBROWNThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:49 AM CST | Tornado Warning | LZK | Polk, Scott | 26 min |
| Dec 27, 4:13 AM CST | Tornado Warning | LZK | Polk, Scott | 32 min |
| Dec 27, 8:30 AM CST | Flash Flood Warning | LZK | Logan, Montgomery, Scott, Yell | 3 hr |
| Dec 27, 10:44 AM CST | Flash Flood Warning | LZK | Logan, Montgomery, Polk, Scott | 3 hr |
| Dec 27, 11:18 AM CST | Tornado Warning | LZK | Polk | 42 min |
| Dec 27, 1:08 PM CST | Flash Flood Warning | LZK | Logan, Montgomery, Pike, Polk, Scott, Yell | 15 hr |
| Dec 27, 1:49 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 41 min |
| Dec 27, 2:46 PM CST | Flash Flood Warning | LZK | Boone, Johnson, Logan, Newton, Pope | 3 hr |
| Dec 27, 3:17 PM CST | Special Weather Statement | LZK | Calhoun | 43 min |
| Dec 27, 3:23 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 52 min |
| Dec 27, 3:37 PM CST | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 23 min |
| Dec 27, 3:43 PM CST | Tornado Warning | LZK | Calhoun, Ouachita | 47 min |
| Dec 27, 4:15 PM CST | Tornado Warning | LZK | Calhoun, Dallas | 45 min |
| Dec 27, 4:23 PM CST | Severe Thunderstorm Warning | LZK | Clark, Pike | 52 min |
| Dec 27, 4:26 PM CST | Tornado Warning | LZK | Bradley | 49 min |
| Dec 27, 4:47 PM CST | Tornado Warning | LZK | Cleveland, Dallas | 29 min |
| Dec 27, 5:42 PM CST | Flash Flood Warning | LZK | Clark, Conway, Faulkner, Garland, Hot Spring, Montgomery and 6 more | 6 hr |
| Dec 27, 5:44 PM CST | Flash Flood Warning | LZK | Calhoun, Cleveland, Dallas, Faulkner, Grant, Hot Spring and 6 more | 6 hr |
| Dec 27, 5:54 PM CST | Tornado Warning | LZK | Cleveland, Lincoln | 36 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.